Ask an expert
Question

01 Aug 2011

Pregnant ??
On the 21 June I took the morning after pill, then 6 days after I started bleeing like a normal period. On the 28 June I had to take again the morning after pill, and since then I have had no period up to date. Could I be pregnant, or what is it ??
Answer 236 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could be pregnant.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9267 votes
No
66% - 17859 votes
Vote